18 Aug 2009
Reclipsen is an oral contraceptive. It contains ethinyl estradiol and desogestrel, a combination of female hormones that prevent ovulation (the release of an egg from an ovary). This medication also causes changes in your cervical mucus and uterine lining, making it harder for sperm to reach the uterus and harder for a fertilized egg to attach to the uterus.
When you first start Reclipsen you may have breakthrough bleeding, especially during the first 3 months. Tell your doctor if this bleeding continues or is very heavy.
Below are side-effects from http://www.drugs.com/mtm/reclipsen.html
"Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:
sudden numbness or weakness, especially on one side of the body;
sudden headache, confusion, problems with vision, speech, or balance;
chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
a change in the pattern or severity of migraine headaches;
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
swelling in your hands, ankles, or feet;
a breast lump; or
symptoms of depression (sleep problems, weakness, mood changes).
Less serious side effects may include:
mild nausea, vomiting, bloating, stomach cramps;
breast pain, tenderness, or swelling;
freckles or darkening of facial skin;
increased hair growth, loss of scalp hair;
changes in weight or appetite;
problems with contact lenses;
vaginal itching or discharge;
changes in your menstrual periods, decreased sex drive; or
headache, nervousness, dizziness, tired feeling."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Reclipsen - I started my first pill pak and now I am on the week of green pills. I thought I should?
... start my period this week but so far i haven't. however, my last period started on the 14 th of last month which was a friday and i started ...
1 answer • 8 Feb 2011
Not sure if this is actually the spotty bleeding it says in side effects, this is my first time I've ever taken a birth control. I'm just ...
0 answers • 3 Oct 2013
... five days and last night my boyfriend and I had unprotected sex and he did cum in me. I was wondering how long it takes for the pill to be ...
1 answer • 28 Jun 2014
... now I'm onto my second sugar pill. On Christmas Day, I had a quickie with my boyfriend but he pulled out before ejaculating. My question is: ...
1 answer • 2 Jan 2015